# SDR SCNA99529

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBOARD SUPPORT AT STA 760 BBL 0 UNDER FLOORBOARD 3/10 SUPPORT WAS FOUND TO BE CRACKED.  FABRICATED AND DRILLED AND TREATED AND PRIMED AND INSTALLED NEW PART WITH ANGLE REPAIRS IAW SRM 51403.
